# SDR DHL2007740509

- Difficulty date: May 23, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,380 hours, 38,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B AFT FLAP WBL 417 HAS DELAMINATION AND SURFACE CORROSION ON AN NEAR T/E.  REMOVED DAMAGED AREA APPROX 10" BY 20".  CLEANED AN PREPPED AREA TO BE REPAIRED.  FAB`D FILLER 10" BY 20" AN 2 DOUBLERS 3" BY 20" FROM .016" 2024-T3 PO NR 9004174.  ANODIZED AN PRIMED AN APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20 PARA 7 FIG 3, 51-40-24 FIG 3 AN 57-50-2 FIG 4.  CURED AND FINISHED REPAIR AREA IAW B727 SRM 51-40-20 PARA 20 AN 22 AN 51-40-24 FIG 3.  MAJOR REPAIR.  PERMANENT REPAIR.
